# SDR HNAA2009092900205

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 62,596 hours, 70,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 72914
- Condition: Missing
- Location: Emergency Light
- Part time: 62,596 hours, 70,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH TRANSPARENT COVER IS MISSING, FWD MOST COVER.   REMOVED AND REPLACED FLOOR LIGHT TRIM COVER AS REQUIRED.
